# SDR SWAA2022031047594

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO SHIELD AT B.S. 866; R.B.L 21; W.L. 155. / REMOVED AND REPLACED SHIELD; AT BS 847-867 RBG 21 WL 155 IAW SRM 51-40-02-0G-0 + DWG 146A0081. 59602U 01JUL19
